Vlad BALLY

  • Fiche
  • Publications

Nom: BALLY
Prénom: Vlad
Site: UPEM
Bureau: 4B 014
Téléphone: +33 1 60 95 75 39
Situation: Permanent
Statut: Professeur
Équipe de recherche: Probabilités et statistiques
Courriel: vlad.bally [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/bally.vlad/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Convergence in distribution norms in the CLT for non identical distributed random variables
    Electronic Journal of Probability 23 (2018) paper 45, 51 p.     
  • Regularity of Wiener functionals under a Hörmander type condition of order one
    Annals of Probability 45 3 (2017) 1488-1511     
  • Convergence and regularity of probability laws by using an interpolation method
    Annals of Probability 45 2 (2017)      
  • Approximation of Markov semigroups in total variation distance
    Electronic Journal of Probability 21 12 (2016)      
  • Asymptotic development for the CLT in total variation distance
    Bernoulli 22 (2016) 2442-2485     
  • A probabilistic interpretation of the parametrix method
    Annals of Applied Probability 25 (2015) 3095-3138     
  • On the distance between probability density functions
    Electronic Journal of Probability 19 110 (2014) 1-33     
  • Positivity and lower bounds for the density of Wiener functionals
    Potential Analysis 39 2 (2013) 141-168     
  • Integration by parts formula and applications to equations with jumps
    Probability Theory and Related Fields 151 (2011) 613-657     
  • Regularization properties of the 2D homogeneous Boltzmann equation without cutoff
    Probability Theory and Related Fields 151 (2011) 659--704     
  • Riesz transform and integration by parts formulas for random variables
    Stochastic Processes and their Applications 121 6 (2011) 1332--1355     
  • Some estimates in extended stochastic volatility models of Heston type
    Risk and Decision Analysis 2 4 (2011) 195-206     
  • Estimates for the probability that Ito processes remain near a path
    Stochastic Processes and their Applications 121 9 (2011) 2087--2113     
  • Lower bounds for densities of Asian type stochastic differential equations
    Journal of Functional Analysis 258 9 (2010) 3134--3164     
  • The central limit theorem for a nonlinear algorithm based on quantization
    PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 460 2041 (2004) 221--241     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne